# SDR DALA2017032402443

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED FRAME SPLICE BETWEEN STRINGERS 23 - 24L, BS 1360.  REPLACED THE SPLICE REPAIR ON FRAME,
